# SDR USAA991932

- Difficulty date: December 14, 1999
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD GALLEY LEFT DOOR FRAME EMERGENCY EXIT LIGHT MARKER DAMAGED E-58 3095015.  INSTALLED SERVICEABLE P2-01-0031-302 WORK ACCOMPLISHED PER MM 33-50-001-0 AND 33-60-098-0.  (M)
